# SDR SWAA2025082793414

- Difficulty date: July 20, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED BS 986.5 RBL 44 WL 208.1 AT AFT GALLEY AREA.  PERFORMED PERMANENT REPAIR LOCATED ON BS 986.5 RBL 43 AND WL 208.1 AT AFT GALLEY AREA IAW SRM 53-70-51-2R-6 REPAIR 6 AND SRM 51-20-01-0G-0.
